# SDR YENA2023090501043

- Difficulty date: September 3, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N907JB
- Make and model: Airbus A321-231
- Aircraft serial: 05865
- Aircraft time: 36,390 hours, 11,609 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 143995
- Condition: Failed
- Location: 10wl
- Part time: 36,390 hours, 11,609 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#2604, SDQ-EWR. 'EMERGENCY EXIT LIGHTS STAY ON DURING FLIGHT; REMOVAL AND REPLACEMENT OF EPSU AT POS FIN 10WL IAW 33-51-00. OPS CHECK OK NO DEFECTS AT THIS TIME. AC OK FOR SVC.'
